# SDR AU990065

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME LOCATED IN THE AFT CARGO COMPARTMENT AT STN 847 BETWEEN STRINGERS S25R AND S26R CONTAINED SEVERE CORROSION.
